Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the isomorphism problem for Lie algebras


Author: J. Knopfmacher
Journal: Proc. Amer. Math. Soc. 18 (1967), 898-901
MSC: Primary 17.30; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0218414-2
MathSciNet review: 0218414
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] P. M. Cohn, Universal algebra, Harper and Row, New York, 1965. MR 0175948 (31:224)
  • [3] R. H. Fox, Free differential calculus. II, Ann. of Math. 59 (1954), 196-210. MR 0062125 (15:931e)
  • [4] N. Jacobson, Structure of alternative and Jordan bimodules, Osaka Math. J. 6 (1954), 1-71. MR 0064762 (16:330d)
  • [5] J. Knopfmacher, Extensions in varieties of groups and algebras,. Acta Math. 115 (1966), 17-50. MR 0213423 (35:4287)
  • [6] L. J. Paige, Jordan algebras, Studies in Modern Algebra, Prentice-Hall, Englewood Cliffs, N. J., 1963.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30, 16.00

Retrieve articles in all journals with MSC: 17.30, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0218414-2
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society